# SDR ICRR202108040001

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: N431SW
- System (JASC): 7120 · Engine Mount Section
- Part: Shaft
- Part number: 601370207
- Part serial: CLA0612
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS DISCOVERED DURING FPI INSPECTION PER NDT MANUAL 71-21-104. TSN 23100.80  TSO 11173.30 CSN 29582 CSO 11822.
